Mappings of finite distortion from generalized manifolds
Kirsilä, V. (2014). Mappings of finite distortion from generalized manifolds. Conformal Geometry and Dynamics, 18, 229-262. https://doi.org/10.1090/s1088-4173-2014-00272-0
Published inConformal Geometry and Dynamics
© First published in Conformal Geometry and Dynamics in 18/2014, published by the American Mathematical Society.
PublisherAmerican Mathematical Society
ISSN Search the Publication Forum1088-4173
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
A Koebe distortion theorem for quasiconformal mappings in the Heisenberg group Adamowicz, Tomasz; Fässler, Katrin; Warhurst, Ben (Springer, 2020)We prove a Koebe distortion theorem for the average derivative of a quasiconformal mapping between domains in the sub-Riemannian Heisenberg group H1. Several auxiliary properties of quasiconformal mappings between subdomains ...
Conformality and Q-harmonicity in sub-Riemannian manifolds Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Generalized dimension distortion under Sobolev mappings Zapadinskaya, Aleksandra (University of Jyväskylä, 2011)
Mappings of finite distortion : gauge dimension of generalized quasi-circles Herron, D. A.; Koskela, Pekka (University of Illinois Press, 2003)We determine the correct dimension gauge for measuring generalized quasicircles (the images of a circle under so-called µ-homeomorphisms). We establish a sharp modulus of continuity estimate for the inverse of a homeomorphism ...
Quasiregular ellipticity of open and generalized manifolds Pankka, Pekka; Rajala, Kai; Wu, Jang-Mei (Springer, 2014)